Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 4.

Article

Tang, Guangyao, Tang, Sanyi and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2014) Global analysis of a Holling type II predator–prey model with a constant prey refuge. Nonlinear Dynamics, 76 (1). pp. 635-647. ISSN 0924-090X (Print), 1573-269X (Online) (doi:https://doi.org/10.1007/s11071-013-1157-4)

Tian, Yuan, Tang, Sanyi and Cheke, Robert ORCID: 0000-0002-7437-1934 (2018) Nonlinear state-dependent feedback control of a pest-natural enemy system. Nonlinear Dynamics. ISSN 0924-090X (Print), 1573-269X (Online) (doi:https://doi.org/10.1007/s11071-018-4487-4)

Yang, JIn, Guan, Likun, Chen, Zhou, Tan, Yuanshun, Liu, Zijian and Cheke, Robert ORCID: 0000-0002-7437-1934 (2023) Bifurcation analysis of a nonlinear pulse SIR model with media coverage. Nonlinear Dynamics. ISSN 0924-090X (Print), 1573-269X (Online) (doi:https://doi.org/10.1007/s11071-023-08869-x)

Yang, Jie, Tang, Sanyi and Cheke, Robert ORCID: 0000-0002-7437-1934 (2021) Impacts of varying strengths of intervention measures on secondary outbreaks of COVID-19 in two different regions. Nonlinear Dynamics, 104 (1). pp. 863-882. ISSN 0924-090X (Print), 1573-269X (Online) (doi:https://doi.org/10.1007/s11071-021-06294-6)

This list was generated on Tue Apr 23 13:10:34 2024 UTC.